MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head motor gears are stripped.
 
Additional Manufacturer Narrative
The customer reported the head motor gears are stripped.Medline received one bed motor only in used condition, and when bench tested with known working components, the motor was running, but the drive shaft does not turn; there was no physical damage to the motor case, power cord, or plug end.The quality complaint was confirmed, and the issue may be due to internal stripped gears; the cause was documented as cannot determine cause with received sample.The division will monitor through quarterly trending, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50935728
Report Number1417592-2026-53508
Device Sequence Number9689105
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown